Tookie-that’s a really good point about different brands, I forgot to mention that in my post. My GP specifies the brand on my prescription. Xx
I was told that side effects would kick in pretty soon after starting taking Tamoxifen, and different brands could have different effects. I have been taking it since February and so far have only suffered from hot flushes. When taking one brand I did get spots on my face and thought it was from the Tamoxifen (I'd never had spots for years). The pharmacist recommended stopping that brand for a while then going back to it. No spots next time so think it was just coincidence. So far I have had a mixture of brands with each prescription and have been OK. Fingers crossed it stays like that as have another 4 1/2 years to go.
Hi Stayzen - don’t assume you will get side effects or that they will be bad, you may not suffer any or they may be mild. I’ve been on Tamoxifen for 3 years and touch wood all is ok (except I had to have an investigation as I had some spotting)I get hot flushes but I’m sure I would have got those going through menopause anyway so not sure If they are from tamoxifen or menopause.
Naturally if you look at chats on here you will find more evidence of bad side effects. That’s to be expected as people usually come on here if there is a problem.
I remember my oncologist saying that any side effects should show themselves within about 3 months but may then settle, so hang in there if you can even if you get some side effects. But as with any drug, do ask your consultant or BCN if you have any worries or concerns.
Happy to answer any other questions. All the best, Evie xx
just started taking tamoxifen this week. For others who take this would be interested in hearing of your experience with side effects and when they kicked in. Trying to prepare myself. Thanks